# SDR UALA2012070603634

- Difficulty date: July 6, 2012
- Submitted: August 10, 2012
- Operation: Air carrier
- Aircraft: N660UA
- Make and model: Boeing 767322
- Aircraft serial: 27115
- Aircraft time: 83,123 hours, 13,274 cycles
- Engine: Pwa PW4060
- System (JASC): 7320 · Fuel Controlling System
- Part: Eec
- Part number: 7911004108
- Part serial: 287
- Condition: Faulted
- Location: Left
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

LT EPR FLUCTUATED WILDLY FOR ABOUT A MINUTE THEN RETURNED TO NORMAL   SAMC TEXT: CREW REPORTED EPR WAS ABOUT 1.26 WITH EPR FLUX ABOUT 1.17-1.32.  REF SVC TIP MM 73-21-00-100A.  REPLACED NR 1 EEC. CLEARED PIMU MESSAGES REF MM 77-35-00. CONFIRMED NO FAULTS WITH GROUND TEST AND MM 78-36-00 P.602. MR73412-287 OFF MR73412-2 ON. OPS CHECKED GOOD..
